# SDR SWAA2023112816270

- Difficulty date: October 30, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BETWEEN BS 727C TO BS 767 RBL 21 AND WL 156 AFT CARGO COMPARTMENT 2023-661590<[01] TOOL USED ULTRASONIC EQUIPMENT PN: 45MG; SN: 232019809; DUE DATE: 22-SEP-24.;[02] EVALUATED DAMAGE ON SUPPORT ZEE LOCATED BTW BS 727C TO BS 767 RBL 21 & WL 156 AT AFT CARGO COMPARTMENT & FOUND WITHIN LIMITS IAW B737-700 SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2. 'SEE INDIVIDUALS SIGNOFFS BELOW'.;[03] EVALUATED DAMAGE ON SUPPORT ZEE LOCATED BTW BS 727C TO BS 767 RBL 21 & WL 156 AT AFT CARGO COMPARTMENT & FOUND WITHIN LIMITS IAW B737-700 SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2. 'SEE INDIVIDUALS SIGNOFFS BELOW'.
